# SDR SWIA200820220

- Difficulty date: June 24, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 8,779 hours, 5,572 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RT OUTBOARD INTERCOSTAL BRACKET CRACKED.  C-CHECK, REPLACED.
